Gadolinium Toxicity

Home » Featured » Pain – what kind of pain.

Pain – what kind of pain.

Breaking News

breakingnews

July 21, 2017 – European Medical Authority takes action on Linear Contrast Agents.  Read all about it.

March 10, 2017 – European group recommends to stop using 4 linear GBCAs Read all about it.

February 27, 2017 – New Study Reports Gadolinium Retention in 70 Cases with Normal Kidney Function. Read all about it.

Enter your email address to follow this blog and receive notifications of new posts by email.

Viewpoint Categories

Monthly Archives

Let me describe three different types of pain I have experienced.

The first is the common muscle pain we all get the day after we overuse some muscles.  It is sort of a dull pain and usually associated with trying to use the muscle we overused.  This is not the type pain I got from my herniated disc or the pain I associate with my Gadolinium Toxicity.

The second is the pain that was associated with my herniated lumbar (L4-L5) disc.  The was an excruciating pain that was all down my left leg.  It was so strong that I went to the emergency room twice for the pain that woke me up in the middle of the night. I could not walk without crutches when it was at it’s worst.  This occurred 4 times with varying intensities and length of incapacitation. When the non-contrast MRI showed disc material the size of the end of my little finger bulging out the left side of my spine, the doctor said it was time for surgery.  The day after the surgery, the pain was gone ant it has not returned.  I am working to strengthening the muscles in my back so that it does not reoccur at another disc.

The third type of pain is caused by Small Fiber Neuropathy (SFN) which I have been diagnosed with.  All of the easily diagnosed potential causes of my SFN have tested negative twice.  But it can be caused by metal toxicity. So although there is no way to prove this, I am certain it is caused by the Gadolinium Toxicity.  In SFN, something causes the very ends of the nerves to die.  As they die, the symptoms can be pins and needles, numbness, tingling, and sharp, burning pain.  I have sharp burning pain in my feet, my ankles, my right flank, and quite frankly the worst, in my mouth.  I take some mild medications to help relieve the pain, but it is there nonetheless.  I have just decided to go on with life in spite of the pain, since it will never go away, and likely get worse.  So I am very active playing golf, doing my exercises, going to the fitness center, biking, kayaking, painting my house, and anything else that needs done, because I may not be able to do these things someday.

So that is my pain story


2 Comments

  1. Hi! A few months ago, I had a MRI with gadolinium contrast. A few hours after the MRI, my blood vessels began to harden, and I had extreme pain throughout my entire body (rotating-throbbing pain in my vessels), headache, nausea, and a tingling and burning type of sensation.

    I called my doctor and went to my local ER. They told me that it wasn’t from the contrast because they had never heard of anything like that before.
    I took major doses of NAC (n-acetyl cysteine) and bentonite clay. After a few days, the pain and hardening went away.

    Yesterday, I went through a MRI and MRA at one time. I thought this would minimize the contrast that I would be given. It turns out, it doesn’t. They gave me TWO injections.
    I didn’t mention my previous reaction because I was told it wouldn’t have been from the contrast. Who am I to question that?

    About an hour after the test, I had the exact same thing happen! I wasn’t sure what contrast was used, so I called the nurse on call, and sure enough both were gadolinium!!!
    This makes me a firm believer that, despite my reaction being “rare”, it is most definitely the gadolinium to blame.

    So, I started researching gadolinium toxicity. (I thought it was an allergic reaction, but I guess technically that’s not the case–it’s toxicity). I also found out that you can find gadolinium in your system MONTHs after you’ve had the injection. It is not cleared from your body in 24 hours.
    My cousin owns a health food store, and this is what she told me to use–which I’ve already started.
    Bentonite clay
    Zeolite (only 1 dose per day!!–more is not better).
    N-acetyl cysteine
    Kidney and liver support
    I have been having MRI’s for years!!! And I am certain a lot of the issues I have are from gadolinium toxicity. This stuff is HORRIBLE for you.
    If you have any additional advice, please let me know!

    Thanks!
    Sarah

  2. Duke G says:

    Sarah – Thanks for commenting. We do not respond to individual situations in this public forum. We suggest that you join the private Support Group at https://groups.yahoo.com/neo/groups/MRI-Gadolinium-Toxicity/info where you can communicate with others, including both Sharon W and me to learn what others have done.

Comments

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: